# SDR DALA2020122104181

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 4,076 hours, 1,862 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

WE EXPERIENCED FUMES SMELL IN THE FLIGHT DECK DURING ENGINE START AFTER DEICING.  T/S PER A220 JIC 0550-2001.  FOUND SOURCE TO BE DEICING FLUID OF NR 2 ENGINE.  ACCOMPLISHED ELIMINATION OF ODOR, IAW A220 EFIM SOLUTION 1-9264.  ALL NO GO ODI PROCEDURES C/W.  NO SMELL NOTED AT THIS TIME.  A/C OK FOR SERVICE.
